# SDR SIMA20220322002

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 42,725 hours, 37,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHT INOP-C/A-RAR OVERHEAD AISLE EMERGENCY LAMP IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPS CHECK GOOD. END.
